# SDR SWAA2022022563002

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED / R&R L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL IAW AMM 53-31-31.
